Toggle Main Menu Toggle Search

ePrints

Molecular taxonomy of Osedax (Annelida: Siboglinidae) in the Southern Ocean

Lookup NU author(s): Dr Alan Jamieson

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Amon DJ, Wiklund H, Dahlgren TG, Copley JT, Smith CR, Jamieson AJ, Glover AG

Publication type: Article

Publication status: Published

Journal: Zoologica Scripta

Year: 2014

Volume: 43

Issue: 4

Pages: 405-417

Print publication date: 01/07/2014

Online publication date: 14/05/2014

Acceptance date: 28/03/2014

ISSN (print): 0300-3256

ISSN (electronic): 1463-6409

Publisher: Wiley

URL: http://dx.doi.org/10.1111/zsc.12057

DOI: 10.1111/zsc.12057


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share